# SDR MK1Y20170727002

- Difficulty date: July 27, 2017
- Submitted: August 20, 2017
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 95,020 hours, 15,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN, INTERNAL SIDE, STA 1131, BETWEEN STRINGER 29L AND LEFT KEEL BEAM.
